Article

A sharper energy method for the localization of the support to some stationary Schrodinger equations with a singular nonlinearity

Pascal Bégout, and Jesus Ildefonso Diaz

Abstract

We prove the compactness of the support of the solution of some stationary Schr\"odinger equations with a singular nonlinear order term. We present here a sharper version of some energy methods previously used in the literature and, in particular, by the authors.

Keywords

Energy method; Schrödinger equation; Solutions with compact support;

Replaces

Pascal Bégout, and Jesus Ildefonso Diaz, A sharper energy method for the localization of the support to some stationary Schrödinger equations with a singular nonlinearity, TSE Working Paper, n. 13-401, April 2013.

See also

Published in

Discrete and Continuous Dynamical Systems, vol. 34, n. 9, March 2014, pp. 3371–3382